| Model Number |
CNW0T4 |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Health care professional reported with a description of lens was not implanted because it got stuck in the cartridge.Additional information has been requested.
Event or Problem Description
Additional information received and stated that lens stuck in cartridge during loading with no patient contact.
Additional Manufacturer Narrative
Based on information received following submission of the initial report, this event does not meet criteria for reporting as a malfunction.No further reports required.The manufacturer internal reference number is: (b)(4).